# SDR YENA2025120101129

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N2038J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09145
- Aircraft time: 17,631 hours, 4,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INSIDE CABIN AFT WET AREA CORROSION ON L2 PASSENGER DOOR SILL BEAM AROUND LEVEL HOLES FRAME 68 STR 23L; REF TO HAECO WO 440616 NR 24384, REPAIRED AFT WET AREA AT L2 DOOR FR 68 STR 23L PASSENGER DOOR SILL BEAM IAW A321 SRM 53-41-14-300-001 SRM 53-41-14-283-002 CAT A REPAIR.
